Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    rainmaker is offline Junior Member
    Join Date
    Jun 2004
    Posts
    70

    wich causes more acne eq or deca?

    hey guys just wanted to ask a question between the two compunds which causes more acne in your opinion and how is eq to be injected everyday is it twice a week? or eod? also for deca injection i believe it's 2 twice a week? am i correct? thnxs a lot for your responese

  2. #2
    bigbodyjosh's Avatar
    bigbodyjosh is offline Registered User
    Join Date
    Feb 2005
    Posts
    567
    I did EQ for about 10 weeks the sides were nothing compared to deca but even when deca the only thing i really get is some gyno and i wash it down with some nolvadex . as far as injection.......what kind of EQ do you have? i was doing 200mg EOD.

  3. #3
    Join Date
    Dec 2004
    Location
    Everywhere
    Posts
    2,068
    I don't get acne from either.

  4. #4
    anaBROLIC's Avatar
    anaBROLIC is offline Only The Strong Survive
    Join Date
    Feb 2004
    Location
    East Coast
    Posts
    4,563
    it depends if the eq is Boldenolone base then you would do eod injections. i havent tried the eq yet but i got acne when i came off of the deca .

  5. #5
    Angelis's Avatar
    Angelis is offline Banned
    Join Date
    Jun 2004
    Location
    Montreal (Canada eh!)
    Posts
    1,274
    Deca gives more acne for me.

  6. #6
    rainmaker is offline Junior Member
    Join Date
    Jun 2004
    Posts
    70
    i was thinking of running it at 400 mg a week and is it possible to wash away deca gyno with nolvadex it thought deca gyno was prostragetline ( sorry don't know how to spell that) and that nolvadex would not work however nolva would work for eq gyno am i correct?

  7. #7
    rainmaker is offline Junior Member
    Join Date
    Jun 2004
    Posts
    70
    so just curious of i was to run eq at 400? eod day injections mean i would inject arounf 130 mg every other day? or can i just inject it twice a week? wold this make my blood levels unstable for me? just curious?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •